PENTASA ALLERGIC REACTION

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 2/12/2008 8:41 AM (GMT -7)   
is it possible to have an allergic reaction from pentasa if say i have been on it since september.  In january as i m coming off my sol medrol i have noticed my face is always red.  It is a werid marking to not a butterfly but very strange because there is some of my face that is my normal color and the rest is red.  If i had a reaction wouldnt it of happened a while ago.  Or because im on predisone i only will notice it like now when im coming down from a high dosage to low. 
 
I had food allergey test on saturday. Guess what wasnt allergic to any food but broke out in this huge red rash all over my body.  Some sort of systemic rash looks like to some sort of medication.  Dr. says i could be allergic to glycerin or a perservative in it. 
 
Pentasa6 pills a day, humira every other week, sol medrol 4mg, doxcyco mono for rash on face to see if it clears

chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 2/12/2008 8:45 AM (GMT -7)   
Alot of medcation reactions happen after you have been on it a while or have taken it several times. It builds up in your system, and then you have the reaction. So, yes it is possible. How long have you been on humira?

Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 2/12/2008 8:45 AM (GMT -7)   
been on humira since october

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 2/12/2008 9:05 AM (GMT -7)   
I think the redness is from the steroid. If you look at my passport photo you will see a big moon face with red blotches. And I was weaning on Pred at that time. Yuck!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 2/12/2008 9:07 AM (GMT -7)   
that is what dermo thought it was something brought out from steriod. Like perioral dermatitis or acne induced rosace. When will it go away. Im on 4mg of steriods probably next month will be off it. but this has been going on since dropping 8/6mg. I have no idea. Just itches, beat red, i have no idea like i just want to take a bath in lotion.

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 2/12/2008 9:21 AM (GMT -7)   
It should ease up after you get off the roids.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:47 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
222 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer